Some I-convergent triple sequence spaces defined by a sequence of modulus function
Keywords:Triple sequence, Modulus function, I- convergence, Ideal, filter
In this article we introduce the notion of I-convergent triple sequence spaces cOI3(F), cI3(F), l00I3(F), mI3(F) and mOI3(F) defined by a sequence of modulii F = (fpqr) and study some of their algebraic and topological properties like solidity, symmetricity, convergence free etc. We also prove some inclusion relation involving these sequence spaces.
 A. Sahiner, B. C. Tripathy, Some I-related properties of Triple sequences, Selcuk. J. Appl. Math., 9(2), pp. 9-18, (2008).
 A. Sahiner, M. Gurdal, K. Duden, Triple sequences and their statistical convergence, Selcuk. J. Appl. Math., 8(2), pp. 49-55, (2007).
 B. C. Tripathy, Statistically convergent double sequence, Tamkang. J. Math., 34(3), pp. 231-237, (2003).
 B. C. Tripathy, M. Sen, Paranormed I-convergent double sequence spaces associated with multiplier sequences, KYUNGPOOK Math. J. 54, pp. 321-332, (2014).
 B.C. Tripathy, R. Goswami, On triple difference sequences of real numbers in probabilistic normed spaces, Proyecciones J. Math., 33(2) , pp. 157-174, (2014).
 B.C. Tripathy, R. Goswami, Vector valued multiple sequences defined by Orlicz functions, Bol. Soc. Paran. Mat., 33 (1), pp. 67-79, (2015).
 B.C. Tripathy, R. Goswami, Multiple sequences in probabilistic normed spaces, Afrika Matematika, 26 (5-6), pp. 753-760, (2015).
 B.C. Tripathy, R. Goswami, Fuzzy real valued p-absolutely summable multiple sequences in probabilistic normed spaces, Afrika Matematika, 26 (7-8), pp. 1281-1289, (year).
 E. Savas, R. F. Patterson, Double sequece spaces defined by a modulus, Math. Slovaca, 61, pp. 245-256, (2011).
 H. Fast, Surla convergence statistique, Colloq. Math., 2, pp. 241-244, (1951).
 H. Nakano, Concave modulars, J. Math. Soc. Japan, 5, pp. 29-49, (1953).
 I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66, pp. 361-375, (1959).
 P. Kostyrko, T. Salat, W. Wilczynski, I-convergence, Real Anal. Exch. 26(2), pp. 669-686, (2000).
 S. Debnath, B. C. Das, Some new type of difference triple sequence spaces, Palestine J. Math.Vol. 4(2), pp. 284-290, (2015).
 S. Debnath, B. Sharma, B. C. Das, Some generalized triple sequence spaces of real numbers, J. Nonlinear Anal. Opti. 6(1) , pp. 71-79, (2015).
 S. Debnath, B. C. Das, D. Bhattacharya, J. Debnath, Regular matrix transformation on triple sequence spaces. Bol. Soc. Paran. Mat. 35(1), pp. 85-96, (2017)(In Press)
 T. Salat, B. C. Tripathy, M. Ziman, On some properties of Iconvergence, Tatra Mountain Mathematical Publications, pp. 669-686, (2000).
 V. Kumar, On I-convergence of double sequences Math. Commun., 12, pp. 171-181, (2007).
 V. A. Khan, N. Khan, On some I-convergent double sequence space defined by a modulus function, Scientific Research, 5, pp. 35-40, (2013).
 V. A. Khan, N. Khan, On some I-convergent double sequence spaces defined by a sequence of modulii, Ilirias Journal of Mathematics, 4(2), pp. 1-8, (2013).